The Hyperacusis Network Message Board
Sign up Latest Topics
 
 
 


Reply
  Author   Comment  
sturtevl

Registered:
Posts: 2
Reply with quote  #1 


I am withdrawing from lexapro and have developed high pitched ringing and buzzing in my ears, along with serious acute tensor spasms which i have had to a degree throughout my adult life. Now it is non stop and does not seem to be showing any improvement. Has anyone had anything like this in relation to getting off an anxiety medication? My startle response is very heightened right now.


Lois

0
Layla

Registered:
Posts: 443
Reply with quote  #2 
Hey. I haven't been on anxiety medication, I've read a lot of things online that both anxiety and hyperacusis and tinnitus can be related and linked to stress/upset level and nutrition, especially magnesium and other important nutrients. Spasms/cramps can be related to magnesium defficiency too. There are a lot of links on nutrition on this board and elsewhere online, eg ctds.info or just google 'nutrition anxiety' or 'magnesium nutrition' or any of your symptoms+magnesium etc.

Some medicines out there basically act similarly to some micronutrients and mask the problems, so when you get off them, it would make sense to experience problems until you get better and learn to adjust with nutrition and/or cognitive behavioural therapy or such.

0
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.



This message board is for informational purposes only. It is not intended to substitute for any medical advice. MANDATORY BOARD ETIQUETTE: 1. No personal attacks. 2. No profanity or use of inappropriate usernames. 3. No self solicitation of goods or services. 4 No discriminatory remarks based on race, gender, or religion. 5. Prohibitive postings include the following: discussing or suggesting the intent to end one's life, moderating or actions made by the moderators, and/or revealing personal information (full names, address, phone number). Rule infraction may result in either a warning or ban, depending on the severity. Kindness matters.